Izšla je dvajseta številka revije POSTANI Fit

Revija PostaniFit

 
Crush Bar FORUM Postani Fit
 
Danes je Ne dec 15, 2019 13:32

Low Carb Breckenridge 2017

Moderatorji: UrosS, Metka, Stasa, Grom

<< x

Grom

Uporabniški avatar

Šefe

Vnosov: 63919

Pridružen: Če sep 23, 2004 18:35

Odgovor Sr avg 03, 2016 19:16

Low Carb Breckenridge 2017

Low Carb Breckenridge 2017

Following on from the success of ‘Low Carb Vail 2016’,
Dr Jeff Gerber (Denver’s Diet Doctor) and Dr Rod Tayler (Low Carb Down Under)
are organising a Low Carb conference in Breckenridge, Colorado.

Tole se pa širi!
Vabljeni na moje spletne strani: www.gaspergrom.com
<< x

Grom

Uporabniški avatar

Šefe

Vnosov: 63919

Pridružen: Če sep 23, 2004 18:35

Odgovor Ne avg 21, 2016 05:13

Re: Low Carb Breckenridge 2017

We plan to structure ‘Low Carb Breckenridge 2017’ along very similar lines to ‘Low Carb Vail 2016’. The conference room is much larger than last year and will accommodate many more. Coffee, tea and water will be provided. There are plenty of food options available nearby.

The conference is open to all including the general public, health, nutrition and fitness enthusiasts, scientific community and healthcare professionals. For healthcare professionals, application for CME credit will be filed with the American Academy of Family Physicians.

Generally, Breckenridge will be less expensive than Vail and it is closer to Denver. We have a group discount rate of $339 per night for a standard hotel room at the Village Hotel conference location and discount rates on multi-room condos as well. There is a wide range of accommodation available around the area, including the nearby and less expensive Beaver Run Resort and budget friendly options in Frisco (see below), approx. 20 minutes away by car or bus. We have also been able to arrange discount ski lift tickets.

Breckenridge is a Colorado town at the base of the Rocky Mountains’ Tenmile Range. It’s known for its ski resort, year-round alpine activities and Gold Rush history. The Victorian core of this former mining town is preserved as the Breckenridge National Historic District, running primarily along Main Street, with colourfully painted buildings from the 1880s and 1890s housing shops, galleries and restaurants.
Confirmed Presenters so far include:

Dr Jason Fung – “A New Paradigm of Insulin Resistance”
Dr Steve Phinney – “Type 2 Diabetes Ketogenic Diet Trial Results”
Dr Dominic D’Agostino – “Research Update on Ketone Metabolism”
Dr Ron Rosedale – “Protein Intake, Cancer and Aging”
Dr Mark Berger – “Low Carb Radiology: Enhancing Your Image”
Dr Dawn Lemanne – “Ketogenic Diets and Cancer”
Dr Jake Kushner – “Ketogenic Diets for Children with Type 1 Diabetes ”
Dr Amy Savagian – “LCHF, A Functional Medicine Approach”
Erryn Kay – “Optimising Gut Health”
Ivor Cummins – “Massaging Research…to Manufacture the Message”
Dr Zoe Harcombe – “Dietary Guidelines – The Place of Fat”
Dr Ted Naiman – “It’s About Insulin”
Jimmy Moore – “The Patient’s Perspective on Fasting”
Dr David Unwin – “Real Food to Reverse T2 Diabetes”
Dr Mike Eades – Topic to be Confirmed
Dr Andreas Eenfeldt – Topic to be Confirmed
Ryan Turner – “Real Food Cooking”
Dr Rangan Chatterjee – Topic to be Confirmed
Michel Lundell – “To Assess Ketosis by Blood or Breath Testing?”
Maria Emmerich – “Ketogenic Cooking”
Sam Feltham – “Creating Change In Public Health”
Antonio Martinez – “Politics, Advocacy and Education”
Dr Jeff Gerber – “CV Risk Assessment”
Dr Rod Tayler – “Resources for Educating Patients about LCHF Nutrition”
Vabljeni na moje spletne strani: www.gaspergrom.com
<< x

Grom

Uporabniški avatar

Šefe

Vnosov: 63919

Pridružen: Če sep 23, 2004 18:35

Odgovor To avg 23, 2016 05:02

Re: Low Carb Breckenridge 2017

Slika
Vabljeni na moje spletne strani: www.gaspergrom.com
<< x

Grom

Uporabniški avatar

Šefe

Vnosov: 63919

Pridružen: Če sep 23, 2004 18:35

Odgovor Ne okt 02, 2016 22:24

Re: Low Carb Breckenridge 2017

Low Carb Breckenridge 2017. #LowCarbBreck Our second annual ski event. Cost: $250 (Earlybird $195 extended through October 14th 2016). Tickets are selling!

Purchase tickets: https://www.eventbrite.com.au/e/low-car ... idge-2017-

For all the details: http://denversdietdoctor.com/low-carb-b ... idge-2017/

Everyone’s invited: For healthcare professionals, the cost includes CME. Application for CME credit will be filed with the American Academy of Family Physicians (AAFP)/AMA PRA Category 1 Credit™.

We've had overwhelming requests from additional speakers and will have a breakout room to accommodate. We're looking forward to seeing you there!

Co-organizers: Low Carb Down Under & Denver's Diet Doctor

Please share this event.

Here is a list of confirmed speakers:

Jason Fung
Dominic D'Agostino
Ron Rosedale
Mark Berger
Dawn Lemanne
Jake A Kushner MD
Amy Savagian, MD, Inc
Erynn Kay PA C
Ivor Cummins
Zoe Harcombe
Ted Naiman
Jimmy Moore's Livin' La Vida Low-Carb
David Unwin
Michael Eades
Diet Doctor, Andreas Eenfeldt
Ryan Turner
Rangan Dr Chatterjee
Michel Lundell
Maria Wojcik Emmerich
Sam Feltham
Mark Cucuzzella
Antonio C Martinez II
Peter Ballerstedt
Jeffry Gerber
Rod Tayler
Vinnie Tortorich
Eric Westman
Nicolai Worm

Low Carb Breck 2017 FB Group:
Vabljeni na moje spletne strani: www.gaspergrom.com
<< x

Grom

Uporabniški avatar

Šefe

Vnosov: 63919

Pridružen: Če sep 23, 2004 18:35

Odgovor To okt 04, 2016 21:40

Re: Low Carb Breckenridge 2017

Low Carb Breckenridge 2017
Following on from the success of ‘Low Carb Vail 2016’,

Dr Jeff Gerber (Denver’s Diet Doctor) and Dr Rod Tayler (Low Carb Down Under)
are organising a Low Carb conference in Breckenridge, Colorado.

When: Friday, 24th February at 7:00am (MST) to Sunday, 26th February at 5:00 PM (MST)

Where: The Tenmile Room at The Village Hotel in Breckenridge
Cost: $250 (Earlybird $195 before Oct 1st 2016)
Everyone’s invited: For healthcare professionals, the cost includes CME

We plan to structure ‘Low Carb Breckenridge 2017’ along very similar lines to ‘Low Carb Vail 2016’. The conference room is much larger than last year and will accommodate many more. Coffee, tea and water will be provided. There are plenty of food options available nearby.

The conference is open to all including the general public, health, nutrition and fitness enthusiasts, scientific community and healthcare professionals. For healthcare professionals, application for CME credit will be filed with the American Academy of Family Physicians.

Generally, Breckenridge will be less expensive than Vail and it is closer to Denver. We have a group discount rate of $339 per night for a standard hotel room at the Village Hotel conference location and discount rates on multi-room condos as well. There is a wide range of accommodation available around the area, including the nearby and less expensive Beaver Run Resort and budget friendly options in Frisco (see below), approx. 20 minutes away by car or bus. We have also been able to arrange discount ski lift tickets.

Breckenridge is a Colorado town at the base of the Rocky Mountains’ Tenmile Range. It’s known for its ski resort, year-round alpine activities and Gold Rush history. The Victorian core of this former mining town is preserved as the Breckenridge National Historic District, running primarily along Main Street, with colourfully painted buildings from the 1880s and 1890s housing shops, galleries and restaurants.
Confirmed Presenters so far include:

Dr Jason Fung – “A New Paradigm of Insulin Resistance”
Dr Dominic D’Agostino – “Research Update on Ketone Metabolism”
Dr Ron Rosedale – “Protein Intake, Cancer and Aging”
Dr Mark Berger – “Low Carb Radiology: Enhancing Your Image”
Dr Dawn Lemanne – “Ketogenic Diets and Cancer”
Dr Jake Kushner – “Ketogenic Diets for Children with Type 1 Diabetes ”
Dr Amy Savagian – “LCHF, A Functional Medicine Approach”
Erryn Kay – “Optimising Gut Health”
Ivor Cummins – “Massaging Research…to Manufacture the Message”
Dr Zoe Harcombe – “Dietary Guidelines – The Place of Fat”
Dr Ted Naiman – “It’s About Insulin”
Jimmy Moore – “The Patient’s Perspective on Fasting”
Dr David Unwin – “Real Food to Reverse T2 Diabetes”
Dr Mike Eades – Topic to be Confirmed
Dr Andreas Eenfeldt – Topic to be Confirmed
Ryan Turner – “Real Food Cooking”
Dr Rangan Chatterjee – Topic to be Confirmed
Michel Lundell – “To Assess Ketosis by Blood or Breath Testing?”
Maria Emmerich – “Ketogenic Cooking”
Sam Feltham – “Creating Change In Public Health”
Dr Mark Cucuzella – “Keto Barefoot Marathon Running”
Antonio Martinez – “Politics, Advocacy and Education”
Dr Peter Ballerstedt – “Grass Based Heath and the Ruminant Revolution”
Dr Jeff Gerber – “CV Risk Assessment”
Dr Rod Tayler – “Resources for Educating Patients about LCHF Nutrition”
Vinnie Tortorich – Topic to be Confirmed
Dr. Eric Westman – Topic to be Confirmed
Dr. Nicolai Worm – Topic to be Confirmed
Jamie Caporosso – Topic to be Confirmed
Vabljeni na moje spletne strani: www.gaspergrom.com
<< x

UrosS

Uporabniški avatar

Posting Freak

Vnosov: 11011

Pridružen: Ne feb 28, 2010 17:17

Odgovor Sr dec 21, 2016 09:11

Re: Low Carb Breckenridge 2017

Here is the Low Carb Breckenridge 2017 conference schedule. The schedule tool is interactive. Users can login, create personal schedules and interact with the presenters and attendees.

Please note: at the start of the conference only on Friday morning February 24th, presentations will be running simultaneously in two rooms. Be sure to plan ahead so as not to miss out on your favorite talks.

For smart phones and smaller devices use this link to best view the schedule including drop-down menus: https://lowcarbbreckenridge2017.sched.com

Thursday, February 23

6:00pm
Meet and Greet


Friday, February 24

7:00am
Registration

7:30am
Low Carb Breckenridge Welcome (30 minutes)
Jeffry Gerber • Rod Tayler

8:00am
Can you Run 50 miles in Sandals and on Bacon and Eggs- Metabolic Flexibility for Athletic Performance (Application for CME credit has been filed)
Mark Cucuzzella
A Four Month Online Very Low Carbohydrate, Ketogenic Diet and Lifestyle Intervention Study (Application for CME credit has been filed)
Laura Saslow

8:30am
Does Fiber Make You Fat? – The Gut’s Effect on Weight and Metabolism (Application for CME credit has been filed)
Erynn Kay
Keto Paleo advantages for Athlete's and Chasing Ketones (20 mintues)
Jamie Caporosso

9:00am
Break (15 minutes)

9:15am
The Case for Physical Activity (Application for CME credit has been filed) (20minutes)
Darryl Edwards
Creating Change In Public Health (Application for CME credit has been filed)
Sam Feltham

9:45am
Ketogenic Nutrition in Functional Medicine (Application for CME credit has been filed)
Amy Savagian
Real Food Cooking (20 minutes)
Ryan Turner

10:15am
The Patient's Perspective on Fasting (20 minutes)
Jimmy Moore
To Assess Ketosis by Blood or Breath Tesing? (Application for CME credit has been filed) (20minutes)
Michel Lundell

10:45am
Break (15 minutes)

11:00am
Q&A (Application for CME credit has been filed) (60 minutes)
Mark Cucuzzella • Darryl Edwards • Erynn Kay • Jimmy Moore • Amy Savagian
Q&A (Application for CME credit has been filed) (60 minutes)
Jamie Caporosso • Sam Feltham • Michel Lundell • Laura Saslow • Ryan Turner

12:00pm
Lunch and Outdoor Activities

2:00pm
The Glycaemic Index: Helping patients with T2D (Application for CME credit has been filed)
David Unwin

2:30pm
The Low Carb Program: 150,000 anecdotes (Application for CME credit has been filed) (20 minutes)
Charlotte Summers

3:00pm
Break (15 minutes)

3:15pm
The way to man’s heart is through the stomach (Application for CME credit has been filed)
Tommy Wood

4:15pm
HPCSA vs. Professor Noakes: A bird’s eye view (Application for CME credit has been filed) (20 minutes)
Zoe Harcombe

4:45pm
Break (15 minutes)

5:00pm
Q&A (Application for CME credit has been filed) (60 minutes)
Zoe Harcombe • Charlotte Summers • David Unwin • Tommy Wood


Saturday, February 25

7:30am
Day Two Welcome (15 minutes)
Jeffry Gerber • Rod Tayler

7:45am
Low Carb Radiology: Enhancing Your image (Application for CME credit has been filed)
Mark Berger

8:15am
A New Paradigm of Insulin Resistance (Application for CME credit has been filed)
Jason Fung

8:45am
Clinical Experience Using LCHF: Case Examples and Tailoring (Application for CME credit has been filed)
Eric Westman

9:15am
Break (15 minutes)

9:30am
Carbohydrate Restriction in Cancer Therapy (Application for CME credit has been filed)
Dawn Lemanne

10:00am
Does Fat Really Burn in the Flame of Carbohydrate? (Application for CME credit has been filed)
Mike Eades

10:30am
Nutrition Therapy of Non-Alcoholic Liver Disease – The Most Convincing Argument for Low-Carb Eating (Application for CME credit has been filed)
Nicolai Worm

11:00am
Break (15 minutes)

11:15am
Q&A (Application for CME credit has been filed) (45 minutes)
Mark Berger • Mike Eades • Jason Fung • Dawn Lemanne • Eric Westman • Nicolai Worm

12:00pm
Lunch and Outdoor Activities

2:00pm
Should dietary fat guidelines have been introduced? (Application for CME credit has been filed)
Zoe Harcombe

2:30pm
The Pathways of Insulin Resistance, and Relevance to Chronic Disease (Application for CME credit has been filed)
Ivor Cummins

3:00pm
Hyperinsulinemia (Application for CME credit has been filed)
Ted Naiman

3:30pm
Break (15 minutes)

3:45pm
Medical nutrition therapy for people with type 1 diabetes: fact versus fiction (Application for CME credit has been filed)
Jake Kushner

4:30pm
Low Carb, Yes, High Protein, No; The Problem of Cancer and Aging (Application for CME credit has been filed)
Ron Rosdale

5:00pm
Break (15 minutes)

5:15pm
Q&A (Application for CME credit has been filed) (45 minutes)
Ivor Cummins • Zoe Harcombe • Jake Kushner • Ted Naiman • Ron Rosdale


Sunday, February 26

7:30am
Day Three Welcome (15 minutes)
Jeffry Gerber • Rod Tayler

7:45am
Insulin vs. Ketones: the battle for brown fat (Application for CME credit has been filed)
Ben Bikman

8:15am
The Food Revolution (Application for CME credit has been filed)
Andreas Eenfeldt

8:45am
Model of Inflammation (Application for CME credit has been filed)
Gary Fettke

9:15am
Break (15 minutes)

9:30am
The Legal, Political, and Public Health Policy Challenges and Opportunities of Low Carb (Application for CME credit has been filed)
Antonio Martinez

10:00am
Ruminant Reality: Diet, Human Health and the Environment (Application for CME credit has been filed)
Peter Ballerstedt

10:30am
Ketogenic Cooking (20 minutes)
Maria Emmerich

11:00am
Break (15 minutes)

11:15am
Q&A (Application for CME credit has been filed) (45 minutes)
Peter Ballerstedt • Ben Bikman • Andreas Eenfeldt • Maria Emmerich • Antonio Martinez • Eric Westman

12:00pm
Lunch and Outdoor Activities

2:00pm
Cholesterol OMG (Application for CME credit has been filed)
Jeffry Gerber

2:30pm
The Dynamic Influence of a High Fat Diet on cholesterol variability (Application for CME credit has been filed) (20 minutes)
Dave Feldman

3:00pm
Tackling Brain Cancer - A Personal Journey (20 minutes)
Jeffry Gerber • Beatrice Lunday

3:30pm
Break (15 minutes)

3:45pm
Q&A (Application for CME credit has been filed) (30 minutes)
Dave Feldman • Jeffry Gerber • Beatrice Lunday • Rod Tayler

4:15pm
Fine Tuning LCHF for Optimal Health (Application for CME credit has been filed)
Rod Tayler

4:45pm
Support Group (75 minutes)

Vrni se na Ketogena dieta

Kdo je prisoten

Po forumu brska: 0 registriranih uporabnikov in 10 gostov


 
Warrior Solo Bar 35 g Postani Fit
 
Powered by phpBB © 2000, 2002, 2005, 2007 phpBB Group.
.